Continuous-time predator–prey models with parasites

Sophia R.J. Jang, James Baglama

Research output: Contribution to journalArticlepeer-review

10 Scopus citations

Abstract

We study a deterministic continuous-time predator–prey model with parasites, where the prey population is the intermediate host for the parasites. It is assumed that the parasites can affect the behavior of the predator–prey interaction due to infection. The asymptotic dynamics of the system are investigated. A stochastic version of the model is also presented and numerically simulated. We then compare and contrast the two types of models.

Original languageEnglish
Pages (from-to)87-98
Number of pages12
JournalJournal of Biological Dynamics
Volume3
Issue number1
DOIs
StatePublished - Jan 2009

Keywords

  • Continuous–time Markov chain
  • Global asymptotic stability
  • Predator-prey-parasite interaction
  • Uniform persistence

Fingerprint

Dive into the research topics of 'Continuous-time predator–prey models with parasites'. Together they form a unique fingerprint.

Cite this